# SDR YENA2025051900501

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 62,604 hours, 22,760 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1461, LGA-PBI. 'FLIGHT ATTENDANT REPORTED SMELL A FLUID BURNING SMELL AT 1800F DECENT TO APPROXIMATELY 1000 FT SMELL CAME BACK JUST BEFORE LANDING FA SMELL 8 OF 10 REPORTS; PER INFO NOTICE 2017-T015L PERFORMED TSM 05-50-00-810-831-A ODOR VERIFIED TO BE MISCELLANEOUS TYPE 10 PER TABLE 2 RAN BOTH ENGS IAW 71-00-00 NO ODOR NOTED, SECTION A COMPLIED WITH , A/C OK FOR SERVICE. '
